Alert archive / Connecticut / Red Flag Warnings in 2009
Red Flag Warning 2, NWS Albany, NY
NWS Albany, NY issued this red flag warning at Apr 30, 2009, 4:16 AM EDT for Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It took effect at Apr 30, 2009, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 4:16 AM EDT (08:16 UTC)
- In effect from
- Apr 30, 2009, 1:00 PM EDT
- Expired
- Apr 30, 2009, 6:59 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.3 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3122 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS81 KALY 300816 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 416 AM EDT THU APR 30 2009 NYZ038>040-047>052-058-059-063>066-082-300930- /O.CAN.KALY.FW.A.0004.090430T1800Z-090501T0000Z/ SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN GREENE-EASTERN GREENE- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- NORTHERN FULTON- 416 AM EDT THU APR 30 2009 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FIRE WEATHER WATCH FOR THE WESTERN MOHAWK VALLEY...THE CAPITAL REGION...THE EASTERN CATSKILLS...SCHOHARIE VALLEY...AND MID HUDSON VALLEY. WIND GUSTS ARE EXPECTED TO REMAIN BELOW 25 MPH TODAY...AND THE RELATIVE HUMIDITY SHOULD REMAIN AT OR ABOVE 30 PERCENT. THEREFORE...THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ CTZ001-013-MAZ001-025-NYZ041>043-053-054-060-061-083-084- VTZ013>015-302300- /O.UPG.KALY.FW.A.0004.090430T1800Z-090501T0000Z/ /O.NEW.KALY.FW.W.0002.090430T1700Z-090430T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN COLUMBIA-EASTERN COLUMBIA-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 416 AM EDT THU APR 30 2009 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR THE LAKE GEORGE SARATOGA REGION...THE UPPER HUDSON VALLEY...CENTRAL TACONICS...SOUTHERN VERMONT...THE BERKSHIRES...AND LITCHFIELD HILLS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. AN EXTENDED PERIOD OF DRY WEATHER...ALONG WITH VERY LOW RELATIVE HUMIDITIES DROPPING TO UNDER 30 PERCENT...AND SOUTH TO SOUTHEAST WINDS OF 15 TO 20 MPH...GUSTING TO 25 TO 30 MPH THIS AFTERNOON...WILL COMBINE TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS INTO THIS EARLY THIS EVENING. THE RELATIVE HUMIDITY IS EXPECTED TO INCREASE BY THIS EVENING...IN ADDITION TO THE EXPECTATION FOR RAIN SHOWERS...REDUCING THE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
000 WWUS81 KALY 302259 RFWALY URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 659 PM EDT THU APR 30 2009 CTZ001-013-MAZ001-025-NYZ041>043-053-054-060-061-083-084- VTZ013>015-010000- /O.CAN.KALY.FW.W.0002.000000T0000Z-090430T2300Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN RENSSELAER-EASTERN RENSSELAER- WESTERN COLUMBIA-EASTERN COLUMBIA-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 659 PM EDT THU APR 30 2009 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE RED FLAG WARNING FOR THE LAKE GEORGE SARATOGA REGION...THE UPPER HUDSON VALLEY... CENTRAL TACONICS...SOUTHERN VERMONT...THE BERKSHIRES...AND LITCHFIELD HILLS. IT WILL REMAIN BREEZY THIS EVENING WITH SOME GUSTS CLOSE TO 25 MPH. HOWEVER...RELATIVE HUMIDITY VALUES WILL RISE ABOVE 30 PERCENT...AS SHOWERS INCREASE AHEAD OF WARM FRONT ACROSS THE AREA. THEREFORE...THE RED FLAG WARNING IS CANCELLED. $$ TAW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Apr 30, 1:15 AM EDT, 3 hours 1 minute earlier.
Area forecast discussion, Apr 30, 1:15 AM EDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
115 AM EDT THU APR 30 2009
.SYNOPSIS...
HIGH PRESSURE WILL CREST OVER THE REGION TONIGHT. THE COMBINATION OF
A MOSTLY CLEAR SKY...LIGHT WIND AND A COOL AIRMASS IN PLACE...WILL
ALLOW TEMPERATURES TO REACH NEAR FREEZING ACROSS MUCH OF THE
REGION...WELL BELOW FREEZING NORTH OF ALBANY. HIGH PRESSURE WILL
RETREAT OFFSHORE TOMORROW. A WARM FRONT WILL FINALLY BRING SOME MUCH
NEEDED RAIN ACROSS OUR REGION BY LATE THURSDAY NIGHT INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WINDS ARE NEARLY CALM AROUND THE REGION AS HIGH PRESSURE IS CENTERED
OVER US. STILL VERY DRY LOW LEVEL ATMOSPHERE...AND TEMPERATURES ARE
NOW RAPIDLY FALLING. BASED ON AREA SURFACE OBSERVATIONS AND 00Z
SOUNDINGS...TEMPERATURES SHOULD REACH AROUND THE CURRENT
FORECAST...GIVE OR TAKE A DEGREE OR TWO. FROST AND FREEZE HEADLINES
WILL REMAIN AS IS. CLEAR SKY SHOULD PREVAIL MOST OF THE NIGHT...BUT
SOME THIN HIGH CLOUDS TO THE WEST AND SOUTH SHOULD FILTER IN TOWARD
SUNRISE BASED ON SATELLITE TRENDS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE SURFACE HIGH WILL RETREAT OFFSHORE ON THURSDAY. THE COMBINATION
OF INITIAL STRONG SUNSHINE AND AN INCREASING SOUTHERLY WIND WILL
MODIFY THE AIRMASS IN A HURRY. H850 TEMPERATURES WILL RISE FROM A
NADIR OF AROUND +3C LOCALLY TO ABOUT +8C BY LATE THURSDAY. WITH A
FAIRLY WELL MIXED ATMOSPHERE TO ABOUT 4000 FEET OR SO...WILL
TRANSLATE TO SURFACE TEMPERATURES TO REBOUND WELL UP INTO THE 60S
MOST PLACES...SOME 50S OVER THE HIGHER TERRAIN.
UNFORTUNATELY...THE COMBINATION OF THE AN INCREASINGLY STEEP
PRESSURE GRADIENT...AND THE GOOD MIXING DROPPING RH VALUES TO LOW
VALUES...WE MAY VERY WELL HAVE FIRE WEATHER ISSUES. PLEASE REFER
TO OUR FIRE WEATHER DISCUSSION FOR FURTHER DETAILS.
CLOUDS WILL BEGIN INCREASING BY LATE IN THE DAY. FINALLY...IT STILL
LOOKS AS IF A SIGNIFICANT BATCH OF RAIN...COURTESY OF GOOD OLD
FASHION OVERRUNNING...WILL ARRIVE THURSDAY NIGHT. A SURFACE WARM
FRONT AND INCREASING SSW LOW LEVEL JET WILL INDUCE THE ISENTROPIC
LIFT...BRINGING A GOOD SHOT OF HIGH THETA-E OUR WAY...TRANSLATING TO
RAINFALL OF UP TO POTENTIALLY AN INCH.
CONVECTIVE PARAMETERS DID NOT APPEAR TO BE THERE THURSDAY NIGHT AS
THE ATMOSPHERE LOOKS TO REMAIN TOO STABLE FOR ANY CONVECTION TO LIFT
FROM ANY AREA.
IT LOOKS AS IF THE WARM FRONT MIGHT ACTUALLY PUSH THROUGH MUCH OF
OUR REGION ON FRIDAY. THE BIG QUESTION IS WHETHER OR NOT WE BREAK
OUT FROM THE MANTLE OF CLOUDS THAT STARTS OUR DAY. MOST MODEL
GUIDANCE SUGGEST CLOUDS WILL HANG TOUGH ON FRIDAY...BUT WE CERTAINLY
COULD SEE SOME BREAKS BY AFTERNOON. ANY BREAKS WOULD TEND TO
PECULATE THE ATMOSPHERE. AT THIS POINT INSTABILITY LOOKS MEAGER
WITH SBCAPES ONLY AROUND 250 J/KG FORECAST ALONG WITH MODEST MID
LEVEL LAPSE RATES. HOWEVER...IF WE WERE TO RECEIVE MORE
SUNSHINE...THOSE NUMBERS COULD INCREASE. AT THIS POINT WE WENT
NOTHING MORE THAN A CHANCE OF THUNDER AND CERTAINLY NO ENHANCED
WORDING.
THE COLD FRONT PART OF THE SYSTEM IS FORECAST TO APPROACH FRIDAY
NIGHT AND COULD PRODUCE ANOTHER ROUND OF SHOWERS AND MAYBE A FEW
THUNDERSTORMS AS WELL. ONCE AGAIN...INSTABILITY AT THIS POINT LOOKS
MEAGER BUT WE FELL AS CHC/SCHC OF THUNDER IS WORTHY SINCE WE HAVE A
PRETTY STRONG FORECAST TO MOVE ACROSS THE REGION EVEN THOUGH IT WILL
AT NIGHT.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE FRONT WILL TEND TO STALL JUST SOUTH OF ALBANY EARLY SATURDAY AND
POSSIBLY ALLOW A WAVE TO MOVE ALONG IT. THIS WOULD DELAY ANY
CLEARING AND KEEP THE THREAT OF SHOWERS INTO AT LEAST INTO SATURDAY.
HIGH PRESSURE IS FORECAST TO SLOWLY BUILD SOUTHWARD AND BRING SOME
CLEARING NORTH AND WEST OF ALBANY BY SATURDAY AFTERNOON...AND
EVERYONE BY SUNDAY. TEMPERATURES WILL BE A BIT COOLER THAN OUR
NORMAL HIGHS AROUND 60. THE DRY WEATHER MIGHT SHORT-LIVED AS
UNCERTAINTY EXISTS AS TO THE TIMING AND TRACK OF LOW PRESSURE BY
MONDAY INTO TUESDAY. THE GFS TRACKS A LOW UP THE OHIO VALLEY TO THE
LOWER GREAT LAKES MONDAY INTO TUESDAY. THE ECMWF TAKES IT FROM THE
ARKLATEX TO THE NORTHERN GREAT LAKES FROM MONDAY THROUGH
WEDNESDAY...AND HPC TAKES IT FROM THE DEEP SOUTH TO OFF THE MID-
ATLANTIC COAST.
DECIDED TO TRUST HPC ON MON/TUE...WHICH EVEN THOUGH PASSING THE LOW
WELL OFF TO OUR SOUTH...GIVES CHC PCPN DESPITE BEING UNDER THE
INFLUENCE OF HIGH PRESSURE. HAVE LOWERED THEIR POPS ALL GRIDS BUT
KEPT THEM UP INTO THE CHANCE CATEGORY FOR OUR ENTIRE AREA. HPC
ANALYZES A SURFACE TROF WHICH MAY BE THE TRIGGER FOR RAIN OR SHOWERS
DURING THE PERIOD.
DAYTIME LIFTED INDICES GRADUALLY LOWER DAY-TO-DAY...WITH -2 AND
UNDER EXPECTED FOR ALL ZONES ON WEDNESDAY. HAVE THEREFORE
INTRODUCED A SLGT CHANCE THUNDERSTORMS FOR TUESDAY...WITH A GREATER
CHANCE FOR WEDNESDAY. ALL IS DEPENDENT UPON HOW THIS ACTUALLY
EVOLVES.
HAVE GONE WITH THE HPC TEMPS FOR NOW...WHICH ARE FAR LOWER THAN THE
MEX...BUT WOULDNT BE SURPRISED IF THE LOW LIFTS TO OUR WEST...AND
THE MEX VALUES END UP BEING CLOSE.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
NO AVIATION WEATHER RELATED PROBLEMS ARE EXPECTED THROUGH MIDDAY
THURSDAY. VFR CONDITIONS WILL PREVAIL BUT AN INCREASING SOUTHERLY
BREEZE WILL APPROACH...AND LIKELY EXCEED...20KTS BY THIS AFTERNOON.
AFTER 21Z...CEILINGS WILL QUICKLY LOWER TO MVFR WITH VCSH...THEN
BECOMING MVFR/IFR WITH RESPECT TO CEILINGS AND SHOWERS AT ALL TAF
LOCATIONS BY 00Z FRIDAY.
OUTLOOK...
THU OVRNT...MVFR...CHC IFR...CIG...-SHRA.
FRI-FRI NT...MVFR/IFR...CHC -SHRA/-TSRA.
SAT-SUN...VFR...CHC MVFR FOR KPOU WITH CHC -SHRA.
MON...VFR. NO SIG WX.
&&
.FIRE WEATHER...
FIRE WEATHER WATCH ISSUED EVERYWHERE EXCEPT FOR HERKIMER AND
HAMILTON COUNTIES FOR THURSDAY AFTERNOON...
WE ARE EXPECTING A NEARLY FULL RECOVERY...CLOSE TO 100 PERCENT RH
WITH SOME DEW/AND EVEN FROST EXPECTED.
HOWEVER...RH VALUES LOOK TO ONCE AGAIN QUICKLY TUMBLE TOMORROW TO
AROUND 30 PERCENT OR LOWER ALONG WITH A SOUTHERLY BREEZE KICKING UP
GUSTS AROUND 25 MPH BY AFTERNOON. HAMILTON AND HERKIMER COUNTIES HAD
JUST ENOUGH RAIN (0.25 INCHES ON AVERAGE)...TO EXCLUDE IN THE WATCH.
THE OTHER AREA THAT MIGHT NOT QUITE REACH RED FLAG MIGHT BE THE
MID HUDSON VALLEY...AS RH VALUES MIGHT STAY JUST ABOVE 30
PERCENT...AND WIND GUSTS COULD FALL JUST SHORT OF THE 25 MPH.
HOWEVER...WE DECIDED TO ERROR ON THE SIDE OF CAUTION...AND ISSUE THE
FIRE WEATHER WATCH (YELLOW FLAG) FOR THESE COUNTIES SINCE IT IS NOT
A CERTAINLY BUT A POSSIBILITY.
FINALLY...ALL AREAS LOOK TO GET SOME PRETTY GOOD RAIN THURSDAY NIGHT
INTO FRIDAY MORNING (0.25 INCHES OR MORE). RH VALUES WILL ONCE AGAIN
APPROACH 100 PERCENT THURSDAY NIGHT. THE RAIN AND RISING HUMIDITY
WILL PUT THE KABASH ON ANY RED FLAG ISSUES BY THURSDAY NIGHT. RH
VALUES WILL ONLY DROP TO AROUND 50 PERCENT LATE FRIDAY AFTERNOON AS
WE WILL LIKELY HOLD ONTO CLOUDS AND THREAT OF SHOWERS (AND EVEN
THUNDERSTORMS) THROUGHOUT THE DAY.
&&
.HYDROLOGY...
NO HYDROLOGICAL PROBLEMS ARE EXPECTED THROUGH AT LEAST THE NEXT FIVE
DAYS. DRY WEATHER IS EXPECTED THROUGH THURSDAY WITH HIGH PRESSURE
REMAINING IN CONTROL. THERE IS A BETTER CHANCE FOR MORE SIGNIFICANT
RAINFALL THURSDAY NIGHT INTO FRIDAY MORNING ASSOCIATED WITH A WARM
FRONT MOVING THROUGH. AT THIS TIME IT APPEARS RAINFALL AMOUNTS OF
ONE HALF TO ONE INCH ARE POSSIBLE ACROSS THE AREA. MORE RAIN IS
EXPECTED LATE FRIDAY AND FRIDAY NIGHT ASSOCIATED WITH A COLD FRONT
PASSAGE. ADDITIONAL RAINFALL AMOUNTS OF ONE QUARTER TO ONE HALF INCH
MAY OCCUR. THESE BOUTS OF RAINFALL WOULD RESULT IN SOME MINOR RISES
ON AREAS RIVERS AND STREAMS...BUT IN GENERAL A SOAKING RAIN WOULD BE
BENEFICIAL FOR THE ENTIRE AREA GIVEN THE DRY CONDITIONS SO FAR THIS
SPRING.
FOR DETAILS ON SPECIFIC AREA RIVERS...INCLUDING FORECASTS OF STAGE
AND DISCHARGE...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION
SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR CTZ001-013.
FREEZE WARNING UNTIL 8 AM EDT THURSDAY FOR CTZ001-013.
NY...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR NYZ038>043-047>054-058>061-063>066-082>084.
FREEZE WARNING UNTIL 8 AM EDT THURSDAY FOR NYZ041-043-054-061-
065-066-083-084.
FROST ADVISORY UNTIL 8 AM EDT THURSDAY FOR NYZ038>040-047>053-
059-060-064.
MA...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR MAZ001-025.
FREEZE WARNING UNTIL 8 AM EDT THURSDAY FOR MAZ001-025.
VT...FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING FOR VTZ013>015.
FREEZE WARNING UNTIL 8 AM EDT THURSDAY FOR VTZ013-015.
&&
AVIATION...BGM
WWW.WEATHER.GOV/ALBANYHazardous weather outlook, Apr 29, 4:20 PM EDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 420 PM EDT WED APR 29 2009 CTZ001-013-MAZ001-025-NYZ041-043-054-061-065-066-083-084-VTZ013-015- 301200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON- EASTERN RENSSELAER-EASTERN COLUMBIA-WESTERN DUTCHESS- EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON- EASTERN WINDHAM- 420 PM EDT WED APR 29 2009 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE TACONICS OF NEW YORK...MID HUDSON VALLEY...LAKE GEORGE AND SARATOGA REGIONS...AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. FIRE WEATHER WATCH. THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ038>040-047>053-059-060-064-301200- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-SCHOHARIE- WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA- WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN ULSTER- 420 PM EDT WED APR 29 2009 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY...SCHOHARIE VALLEY...HELDERBERGS...CAPTIAL DISTRICT...MID HUDSON VALLEY AND EASTERN CATSKILLS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. FIRE WEATHER WATCH. THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-301200- NORTHERN HERKIMER-HAMILTON- 420 PM EDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER AND HAMILTON COUNTIES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ042-058-063-082-VTZ014-301200- NORTHERN WARREN-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- WESTERN WINDHAM- 420 PM EDT WED APR 29 2009 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WARREN...WESTERN GREENE...WESTERN ULSTER...NORTHERN FULTON COUNTIES IN NEW YORK...AND WESTERN WINDHAM COUNTY IN VERMONT. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS FRIDAY AND FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in Connecticut, 2009Red Flag Warnings in Massachusetts, 2009Red Flag Warnings in New York, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.